# SDR MWEA070261

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N926ME
- Make and model: Boeing 717-200
- Aircraft serial: 55192
- Aircraft time: 5,855 hours, 3,102 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER UPPER BUCKET -Z- FRAME IS CRACKED AT THRUST REVERSER STATION 35 OUTBOARD.  FABRICATED AND INSTALLED DOUBLER.
